News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Pediatrics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pediatrics Answers List

Forum Name: Pediatric Topics

Question: Enlarged Penis


 mmdenny - Wed May 30, 2007 9:58 am

My son is 7 years old. He was taking meds for about a year when he was six for bed wetting. He has been off the meds for about 4 months with much success (No more bedwetting). When he was on the meds and still today he experiences an enlarged penis with much discomfort many nights before bedtime. It lasts about 20 to 30 minutes. Could this be a side effect of the medication, is this normal, etc...
 Debbie Miller, RN - Wed May 30, 2007 11:41 am

User avatar Young boys can have spontaneous erections and they are considered normal. Since you mention that the enlargement lasts only temporarily, this would be my suspicion. If this is what is happening, it is not caused by medications. Perhaps you can give a little more information about the kind of medication if you feel it is something different than this. I would not expect any such side effects from medications typically used for bedwetting.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here